# SDR DXTA200702684

- Difficulty date: December 17, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N380QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800089
- Aircraft time: 1,081 hours, 722 cycles
- Engine: Pwc PW306C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 69481013
- Condition: Failed
- Location: Mlg
- Part time: 1,081 hours, 722 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RETRACTED LANDING GEAR, THE UNLOCK LIGHT REMAINED ON.  FOUND RIGHT HAND LANDING GEAR UPLOCK SWITCH FAILED.REPLACED RIGHT HAND LANDING GEAR  UPLOCK SWITCH WITH NEW SWITCH PER MM 32-60-00. PERFORMED GEAR SWINGS. OPERATIONAL CHECK GOOD.
